Elliptic Yang-Mills equation

Gang Tian

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We discuss some recent progress on the regularity theory of the elliptic Yang - Mills equation. We start with some basic properties of the elliptic Yang - Mills equation, such as Coulomb gauges, monotonicity, and curvature estimates. Next we discuss singularity of stationary Yang - Mills connections and compactness theorems on Yang - Mills connections with bounded L2 norm of curvature. We also discuss in some detail self-dual solutions of the Yang - Mills equation and describe a compactification of their moduli space.

Original languageEnglish (US)
Pages (from-to)15281-15286
Number of pages6
JournalProceedings of the National Academy of Sciences of the United States of America
Volume99
Issue number24
DOIs
StatePublished - Nov 26 2002

All Science Journal Classification (ASJC) codes

  • General

Cite this